Alert archive / North Dakota / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 233, NWS Grand Forks, ND

August 9, 2020Grand Forks County, Walsh County, North Dakota; Marshall County, Polk County, Minnesota

NWS Grand Forks, ND issued this severe thunderstorm warning at Aug 9, 2020, 1:39 PM CDT for Grand Forks County, Walsh County, North Dakota; Marshall County, Polk County, Minnesota. It was in force for 66 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 9, 2020, 1:39 PM CDT (18:39 UTC)
Expired
Aug 9, 2020, 2:45 PM CDT
In force
66 min
Issued by
NWS Grand Forks, ND
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Marshall County, MN, Polk County, MN, Grand Forks County, ND, Walsh County, ND

The radar

The Fargo/Grand Forks radar (KMVX), 46 km from the middle of the area, began a volume at 18:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 9, 1:57 PM CDTTSTM WND GST 545 Wnw Grand Forks, NDPEAK WIND MEASURED AT THE GRAND FORKS AIRPORT /KGFK/.
Aug 9, 1:57 PM CDTTSTM WND GST 545 Wnw Grand Forks, NDPEAK WIND MEASURED AT THE GRAND FORKS AIRPORT /KGFK/.
Aug 9, 1:58 PM CDTTSTM WND GST 645 Wnw Grand Forks, NDPEAK WIND MEASURED AT THE GRAND FORKS AIRPORT /KGFK/.
Aug 9, 1:58 PM CDTTSTM WND GST 645 Wnw Grand Forks, NDPEAK WIND MEASURED AT THE GRAND FORKS AIRPORT /KGFK/.
Aug 9, 1:59 PM CDTHAIL 13 N Warren, MN
Aug 9, 2:20 PM CDTHAIL 1.252 Ne Thompson, NDHAIL ON INTERSTATE 29, JUST NORTH OF THE THOMPSON EXIT, AROUND MP131.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 9, 12:18 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 6.7 hours before the alert went out and 292 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2020-08-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2140 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2020-08-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 95 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2140 J/kg
Mixed-layer CIN
-174 J/kg
Mixed-layer LCL
843 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
95 m²/s²
0-3 km storm-relative helicity
127 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted.

155 
WUUS53 KFGF 091839
SVRFGF
MNC089-119-NDC035-099-091945-
/O.NEW.KFGF.SV.W.0233.200809T1839Z-200809T1945Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Grand Forks ND
139 PM CDT Sun Aug 9 2020

The National Weather Service in Grand Forks has issued a

* Severe Thunderstorm Warning for...
  Southwestern Marshall County in northwestern Minnesota...
  Northwestern Polk County in northwestern Minnesota...
  Central Grand Forks County in northeastern North Dakota...
  Southeastern Walsh County in northeastern North Dakota...

* Until 245 PM CDT.

* At 139 PM CDT, a severe thunderstorm was located over Larimore, or
  22 miles west of Grand Forks, moving east at 35 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Grand Forks, East Grand Forks, Grand Forks AFB, Warren, Larimore,
  Thompson and Fisher.

This includes Interstate 29 between mile markers 126 and 163.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Frequent cloud to ground lightning is occurring with this storm. 
Move indoors immediately. Lightning is one of nature's leading 
killers. Remember, if you can hear thunder, you are close enough to 
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4788 9770 4814 9762 4837 9649 4766 9668
      4772 9723
TIME...MOT...LOC 1839Z 263DEG 32KT 4792 9757 

HAIL...1.00IN
WIND...60MPH
 
$$

CJ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 9, 1:01 PM CDT, 38 minutes earlier.

Area forecast discussion, Aug 9, 1:01 PM CDT, 38 minutes before
Area Forecast Discussion
National Weather Service Grand Forks ND
101 PM CDT Sun Aug 9 2020

.UPDATE...
Issued at 1253 PM CDT Sun Aug 9 2020

A Severe Thunderstorm Watch is now in effect until 7 pm CDT, for
most of eastern ND, east of a Devils Lake-Langdon line, and into
Northwest and west central MN. Else, no other significant updates
needed to the forecast package.

UPDATE Issued at 1008 AM CDT Sun Aug 9 2020

With increased cloud cover and precip expected across the
northern half of the CWA through the late forenoon and early
afternoon, have lowered forecast high temps there just a bit. Have
also increased overall POP values along the late afternoon and
evening frontal band in keeping with updated guidance.

UPDATE Issued at 641 AM CDT Sun Aug 9 2020

Adjusted POPs for storms across our southern counties as well as
more storms coming in from the west. CAMs continue to struggle
with the western activity and want to fizzle convection out until
the true front comes in later today. Given how poorly they have
done not sure that will be the case. Lowered highs a bit in some
areas with increased cloud cover from this morning, may have to
come down a bit more but will keep an eye on things.

&&

.SHORT TERM...(Today through Monday)
Issued at 312 AM CDT Sun Aug 9 2020

Convective timing and strength continue to be the main concerns
for the period.

Active pattern with southwesterly flow aloft continues across the
Northern Plains, with one shortwave currently rotating through SD,
while the main upper trough is still over Alberta and
Saskatchewan. The southern shortwave will lift into MN later this
morning, and CAMs have quite a bit of showers and thunderstorms
entering our southern counties. With MU CAPE values in the
2000-3000 J/kg range, some severe is possible even with effective
bulk shear 25 kts at best. Most likely multicell storms with a few
cells pulsing up to severe. The southern thunderstorms will move
eastward out of our area by late morning.

The main upper trough will stay well to our north, but should push
a cold front into our northwestern counties by this afternoon.
Very much will depend on what happens with morning convection, and
CAMs are not catching onto some cells breaking out over western ND
currently, so trust in their solutions is not high. Do think there
will be at least some destabilization early Sunday afternoon as
temps climb into the 80s and dew points in the 70s have already
entered our southern counties. Some thunderstorm development along
the cold front will be possible, and with high CAPE values ahead
of the boundary and decent shear along it, strong to severe storms
will be possible. Most likely in some sort of line extending
across the CWA through the afternoon, with the front pushing it
out of our area by evening.

Clearing skies and drier air moving in behind the front will help
temps tonight drop into the low to mid 50s. Monday will be very
quiet with high pressure over most of the plains, and temps
slightly cooler than average in the upper 70s.

.LONG TERM...(Monday night through Saturday)
Issued at 312 AM CDT Sun Aug 9 2020

Zonal flow sets up early in the workweek with a shortwave ridge
moving across Sask Monday night, keeping the first half of the work
week dry with afternoon highs in the 80s.  Humidity values will be
the driest on Tuesday before weak return flow sets up going into
Wednesday.  An upper level pattern shift will help SW flow aloft set
up going into the latter part of the week as an upper low begins to
wobble over nrn Alberta, bringing a more unsettled pattern to the
area Wed-Sat.  While afternoon highs generally stay in the 80s for
the latter half of the week into the weekend, dewpoints will rise
into the upper 60s to low 70s, bringing a return of humid weather to
the region as PWAT values climb to around 1.25 to 1.50 inches by
week's end.  Can expect isolated to scattered storms through the
Wed-Sun period.

&&

.AVIATION...(For the 18Z TAFS through 18Z Monday afternoon)
Issued at 1253 PM CDT Sun Aug 9 2020

Strong to severe thunderstorms are expected to fire along a cold
frontal boundary extending from northeastern ND through south-
central through the afternoon... and then track steadily eastward
across eastern ND into northwest and west central MN through the
late afternoon and early evening. Expect generally VFR conditions
outside of thunderstorms this afternoon. Light southerly winds
will turn from the northwest after cold frontal passage this
afternoon and evening.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...Severe Thunderstorm Watch 423 until 7 pm CDT.
MN...Severe Thunderstorm Watch 423 until 7 pm CDT.

UPDATE...Gust
SHORT TERM...JR
LONG TERM...Speicher
AVIATION...Gust
Hazardous weather outlook, Aug 9, 4:26 AM CDT, 9 hours 13 minutes before
Hazardous Weather Outlook
National Weather Service Grand Forks ND
426 AM CDT Sun Aug 9 2020

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-100930-
West Polk-Norman-Clay-Kittson-Roseau-Lake Of The Woods-
West Marshall-East Marshall-North Beltrami-Pennington-Red Lake-
East Polk-North Clearwater-South Beltrami-Mahnomen-
South Clearwater-Hubbard-West Becker-East Becker-Wilkin-
West Otter Tail-East Otter Tail-Wadena-Grant-Towner-Cavalier-
Pembina-Benson-Ramsey-Eastern Walsh-Eddy-Nelson-Grand Forks-
Griggs-Steele-Traill-Barnes-Cass-Ransom-Sargent-Richland-
Western Walsh-
426 AM CDT Sun Aug 9 2020

This hazardous weather outlook is for portions of eastern North
Dakota, west central and northwest Minnesota.

.DAY ONE...Today and Tonight

Multiple rounds of thunderstorms will be possible today. The first
round will impact during the early morning hours mainly south of
the I-29/Highway 10 corridor. Hail up to 1 inch and wind gusts to
60 mph will be possible. These storms will move eastward out of
the area by mid-day.

Additional thunderstorms will move in from western North Dakota
during the late morning and into the afternoon as a cold front
moves into the region. Depending on how the morning activity plays
out, there is the possibility of hail up to 1 inch, wind gusts to
75 mph, and even a brief tornado spin up as a complex of
thunderstorms moves across the area during the afternoon and
evening.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Additional thunderstorm chances will be possible during the middle
to later part of the work week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be required.

In the hours before

Special weather statement, Aug 9, 11:24 AM CDT, 2 hours 15 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
1124 AM CDT Sun Aug 9 2020

NDZ007-008-015-016-054-091730-
Pembina ND-Eastern Walsh County ND-Western Walsh County ND-Ramsey ND-
Cavalier ND-
1124 AM CDT Sun Aug 9 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CAVALIER...
NORTHEASTERN RAMSEY...NORTHWESTERN WALSH AND WESTERN PEMBINA COUNTIES
UNTIL 1230 PM CDT...

At 1123 AM CDT, Doppler radar was tracking a strong thunderstorm near
Loma, or 7 miles south of Langdon, moving east at 40 mph.

Nickel size hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Langdon, Cavalier, Walhalla, Neche, Hoople, Crystal and Osnabrock.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Grand Forks.

&&

LAT...LON 4855 9748 4839 9876 4881 9850 4900 9782
      4900 9746
TIME...MOT...LOC 1623Z 254DEG 35KT 4866 9842

CJ
Local storm report, Aug 9, 11:52 AM CDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1152 AM CDT SUN AUG 9 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1143 AM     HAIL             5 WNW OSNABROCK         48.70N 98.25W
08/09/2020  E1.00 INCH       Cavalier           ND   PUBLIC

            NICKEL TO QUARTER SIZED HAIL AND VERY HEAVY RAIN.

&&

GGUST
Local storm report, Aug 9, 12:21 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1221 PM CDT SUN AUG 9 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1205 PM     HAIL             1 S MOUNTAIN            48.67N 97.86W
08/09/2020  E1.25 INCH       Pembina            ND   TRAINED SPOTTER

            A FEW HAIL LARGER THAN QUARTERS. MOST WERE DIME TO NICKEL
            SIZED.

&&

GGUST
Special weather statement, Aug 9, 12:27 PM CDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
1227 PM CDT Sun Aug 9 2020

MNZ007-NDZ016-026-027-054-091830-
West Marshall MN-Nelson ND-Eastern Walsh County ND-
Western Walsh County ND-Grand Forks ND-
1227 PM CDT Sun Aug 9 2020

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL MARSHALL...GRAND
FORKS...NELSON AND SOUTHERN WALSH COUNTIES UNTIL 130 PM CDT...

At 1227 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Adams to 7 miles south of Bartlett.
Movement was east at 40 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Grand Forks AFB, Larimore, Northwood, Lakota, Minto, Michigan and
Gilby.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Grand Forks.

&&

A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
northwestern Minnesota...and southeastern and northeastern North
Dakota.

LAT...LON 4802 9846 4802 9842 4807 9842 4819 9834
      4820 9829 4826 9829 4837 9822 4842 9698
      4767 9756 4767 9765 4774 9810 4790 9853
      4792 9853
TIME...MOT...LOC 1727Z 269DEG 34KT 4838 9816 4794 9847

CJ
Local storm report, Aug 9, 1:25 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
125 PM CDT SUN AUG 9 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0112 PM     HAIL             2 N LANCASTER           48.89N 96.80W
08/09/2020  E1.00 INCH       Kittson            MN   PUBLIC

            SOME LARGE HAIL ALONG WITH VERY STRONG WINDS AND VERY
            HEAVY RAIN.

&&

GGUST
Special weather statement, Aug 9, 1:29 PM CDT, 10 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
129 PM CDT Sun Aug 9 2020

MNZ001-007-NDZ016-027-091930-
West Polk MN-West Marshall MN-Eastern Walsh County ND-Grand Forks ND-
129 PM CDT Sun Aug 9 2020

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MARSHALL...NORTHWESTERN
POLK...GRAND FORKS AND EASTERN WALSH COUNTIES UNTIL 230 PM CDT...

At 129 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Cashel to near Logan Center. Movement was
east at 35 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Grand Forks, Grafton, East Grand Forks, Grand Forks AFB, Warren,
Larimore and Thompson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Grand Forks.

&&

A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
northwestern Minnesota...and northeastern North Dakota.

LAT...LON 4851 9639 4769 9679 4782 9788 4783 9789
      4851 9739 4854 9653 4854 9639
TIME...MOT...LOC 1829Z 260DEG 31KT 4846 9735 4777 9786

CJ

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 9, 4:29 AM CDTSpecial Weather StatementFGFRichland61 min
Aug 9, 5:31 AM CDTSpecial Weather StatementFGFRansom59 min
Aug 9, 6:01 AM CDTSevere Thunderstorm WarningFGFBenson, Ramsey59 min
Aug 9, 6:57 AM CDTSpecial Weather StatementFGFBenson, Ramsey48 min
Aug 9, 9:09 AM CDTSpecial Weather StatementFGFGrand Forks66 min
Aug 9, 9:51 AM CDTSpecial Weather StatementFGFWalsh54 min
Aug 9, 10:12 AM CDTSevere Thunderstorm WarningFGFGrand Forks, Nelson, Ramsey, Walsh63 min
Aug 9, 10:24 AM CDTSpecial Weather StatementFGFCavalier, Towner66 min
Aug 9, 11:05 AM CDTSpecial Weather StatementFGFWalsh55 min
Aug 9, 11:24 AM CDTSpecial Weather StatementFGFCavalier, Pembina66 min
Aug 9, 11:28 AM CDTSevere Thunderstorm WarningFGFCavalier, Pembina, Walsh62 min
Aug 9, 11:42 AM CDTTornado WarningFGFCavalier, Pembina, Walsh36 min
Aug 9, 12:21 PM CDTSevere Thunderstorm WarningFGFCavalier, Pembina, Walsh54 min
Aug 9, 12:27 PM CDTSpecial Weather StatementFGFGrand Forks, Nelson, Walsh63 min
Aug 9, 1:29 PM CDTSpecial Weather StatementFGFGrand Forks61 min
Aug 9, 2:10 PM CDTSevere Thunderstorm WarningFGFGrand Forks, Traill65 min
Aug 9, 2:14 PM CDTTornado WarningFGFBarnes, Cass18 min
Aug 9, 2:25 PM CDTTornado WarningFGFCass30 min
Aug 9, 2:36 PM CDTTornado Warning Tornado observedFGFTraill28 min
Aug 9, 2:52 PM CDTSevere Thunderstorm WarningFGFCass, Traill53 min
Aug 9, 3:12 PM CDTSevere Thunderstorm WarningFGFTraill63 min
Aug 9, 3:20 PM CDTSevere Thunderstorm WarningFGFCass22 min
Aug 9, 3:35 PM CDTTornado WarningFGFCass18 min
Aug 9, 3:38 PM CDTSevere Thunderstorm WarningFGFRansom, Sargent25 min
Aug 9, 3:53 PM CDTSevere Thunderstorm WarningFGFCass, Traill48 min
Aug 9, 3:55 PM CDTSevere Thunderstorm WarningFGFSargent28 min
Aug 9, 4:24 PM CDTSpecial Weather StatementFGFSargent36 min
Aug 9, 4:36 AM CDTSpecial Weather StatementFGFGrant, Wilkin54 min
Aug 9, 4:55 AM CDTSpecial Weather StatementFGFOtter Tail65 min
Aug 9, 5:49 AM CDTSpecial Weather StatementFGFBecker, Wadena56 min
Aug 9, 7:10 AM CDTSpecial Weather StatementFGFNorman65 min
Aug 9, 8:41 AM CDTSpecial Weather StatementFGFLake of the Woods64 min
Aug 9, 1:08 PM CDTSevere Thunderstorm WarningFGFKittson, Roseau67 min
Aug 9, 2:01 PM CDTTornado WarningFGFMarshall, Pennington, Polk44 min
Aug 9, 2:05 PM CDTSevere Thunderstorm WarningFGFMarshall, Pennington, Polk, Red Lake55 min
Aug 9, 2:20 PM CDTTornado WarningFGFBeltrami, Marshall40 min
Aug 9, 2:42 PM CDTTornado WarningFGFBeltrami, Clearwater, Marshall, Pennington, Polk, Red Lake48 min
Aug 9, 2:49 PM CDTSevere Thunderstorm WarningFGFBeltrami, Lake of the Woods, Marshall, Roseau56 min
Aug 9, 2:57 PM CDTTornado WarningFGFBeltrami, Marshall33 min
Aug 9, 3:06 PM CDTTornado WarningFGFLake of the Woods, Roseau24 min
Aug 9, 3:18 PM CDTSevere Thunderstorm WarningFGFBeltrami, Clearwater, Lake of the Woods, Marshall, Pennington, Polk and 2 more57 min
Aug 9, 3:41 PM CDTSevere Thunderstorm WarningFGFBeltrami, Clearwater, Hubbard, Mahnomen, Norman, Polk and 1 more64 min
Aug 9, 3:47 PM CDTTornado WarningFGFLake of the Woods28 min
Aug 9, 4:38 PM CDTSevere Thunderstorm WarningFGFBecker, Beltrami, Clearwater, Hubbard, Mahnomen, Norman and 1 more52 min
Aug 9, 5:28 PM CDTSpecial Weather StatementFGFHubbard32 min
Aug 9, 5:31 PM CDTSevere Thunderstorm WarningFGFHubbard29 min
Aug 9, 5:33 PM CDTSpecial Weather StatementFGFClearwater57 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2020Severe Thunderstorm Warnings in Minnesota, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.